Your browser doesn't support javascript.
loading
A Case of Mitral Mechanical Valve Thrombosis after Switching to Edoxaban / 日本心臓血管外科学会雑誌
Article in Japanese | WPRIM | ID: wpr-825926
Responsible library: WPRO
ABSTRACT
A 65-year-old man who had been taking warfarin for a mitral mechanical valve, was transported to our hospital for acute heart failure 3 months after switching to edoxaban. The fluoroscopy revealed restriction of the mechanical valve opening, and the catheterization showed an increased pressure gradient of the mechanical valve. The patient was diagnosed with valve thrombosis, and emergency redo mitral valve replacement was performed. The patient recovered well without complication. In cases with mechanical heart valves, sufficient explanation and education about warfarin administration is mandatory for patients' home doctors as well as patients and their families.

Search on Google
Index: WPRIM (Western Pacific) Language: Japanese Journal: Japanese Journal of Cardiovascular Surgery Year: 2020 Type: Article

Similar

MEDLINE

...
LILACS

LIS

Search on Google
Index: WPRIM (Western Pacific) Language: Japanese Journal: Japanese Journal of Cardiovascular Surgery Year: 2020 Type: Article